# SDR USAA060571

- Difficulty date: April 5, 2006
- Submitted: April 14, 2006
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- Aircraft time: 56,000 hours, 56,000 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1014 Lbl6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRAP CORRODED, STA 1014 LBL6.  FABRICATED NEW H STRAP REF MATERIAL LIST DWG IAW SRM 51-20-01, DEFECT SIZE: 1" BY 4".
